# SDR UPS05445027

- Difficulty date: July 23, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 87,225 hours, 21,374 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WW STA 1394-1416 LOWER FRAME AT WEB FOUND CRACKED, UPPER OF LONGERON BOX, CRACK LENGTH .750.  WEB REPAIRED AS PER SRM 51-40-03 FIG 1.
